# SDR CALA2013093091589

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,132 hours, 20,537 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FWD FIREX BOTTLE CONNECTOR SOCKET NR 2 WIRE SHORTED INSIDE PYLON.  REPLACED WIRE 2621-3-CF20 IAW AWM 26-21-03 P0002, SHEET 1,ESPM 20-44-16 & ESPM 20-32-2 2.  CHECKED CONTINUITY.  WRAPPED WIRE 2621-0001-DL20 IAW ESPM 20-53-20.  OPERATIONS CHECKED IAW MM TASK 26-21-00-720-001-B.  INSTALLED COVER ABOVE CONNECTOR 474VC, IAW WU E7553.
